A representation formula for linear volterra integral equations

J. M. Bownds, J. M. Cushing

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

It is shown that the solution to a finite system of linear Volterra integral equations may be expressed in terms of the fundamental solution to a so-called associated system of ordinary differential equations. The only requirement on the kernel is that it be expandable in a sufficiently convergent series of continuous matrices.

Original languageEnglish (US)
Pages (from-to)532-536
Number of pages5
JournalBulletin of the American Mathematical Society
Volume79
Issue number3
DOIs
StatePublished - May 1973

Keywords

  • Infinite systems of ordinary differential equations
  • Representation formulas
  • Volterra integral equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A representation formula for linear volterra integral equations'. Together they form a unique fingerprint.

Cite this